Correction : “On a class of starlike functions”
Compositio Mathematica, Tome 21 (1969) no. 2, p. 230-231
@article{CM_1969__21_2_230_0,
     author = {Singh, Ram},
     title = {Correction : ``On a class of starlike functions''},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {230-231},
     zbl = {0177.33502},
     mrnumber = {245778},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_230_0}
}
Singh, Ram. Correction : “On a class of starlike functions”. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 230-231. http://www.numdam.org/item/CM_1969__21_2_230_0/